# SDR FDEA202110022444

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757*
- Aircraft serial: 22911
- Aircraft time: 84,967 hours, 43,208 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Skin
- Part number: 114N407611
- Condition: Cracked
- Location: Zone 500
- Component: #2 Slat, Boeing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 SLAT COVE SKIN CRACKED AT O/B MAIN TRACK REMOVED #2 SLAT COVE SKIN, FABRICATED NEW SKIN AND REINSTALLED NEW SKIN PER BAC DWGS 114N4076   AND 114N4003
